Log in
Anxiety Support
40,194 members42,359 posts

buzzing and tingling hands and feet

Hi.

Dose anybody know if there are any medication for tingling sensations in the hands and feet? Had it about a month now day and night and its really annoying me?

10 Replies
oldestnewest

Like pins and needles, but all the time? It could be any of a number of things - do you know if it's stress/anxiety related, or something physical like a repetitive strain injury?

Reply

Yes like pins and needles and yes think its anxiety although not 100% went to the GP and she didn't say much except keep an eye on it? Don't know how I could of strained anything though.

Reply

Hi miami

I get this sometimes , have you noticed if you are sat with your feet under you or resting your arms in a certain way because I do & then little nerves get trapped & I get these sensations

Also when we are anxious it can cause this to

If the GP said keep an eye on it & you are still not happy then I would go back & tell her , maybe she can help put your mind at rest

Love

whywhy

xxx

Reply

yeah just don't google it comes up with all sorts lol just wondered if there were any meds to relive it really.

Reply

Oh I put a google ban on myself ages ago & don't go on anymore !

I don't think there is anything you can take , I have never come across anything , maybe when others see your post they might have but the GP if you go back & say you are not happy might have some suggestions & if she does come back & tell us so we know as well what we can do to help this when we get it :-)

xxx

Reply

yes will do take care x

Reply

You to :-)

xxx

Reply

I sometimes got something similar when I was on meds - I couldn't sleep at night because I kept wanting to shake my arms and hands, or kick and punch stuff. I ended up not sleeping so I eventually came off the medication and it went away. The one time I tried the medication again it came right back.

It could be something as simple as using a computer mouse/keyboard at the wrong angle - say, so your wrists are always at an odd position. But it's not likely to be that as your feet are affected too.

Reply

yeah don't think so and not on any meds either.

Reply

Hi Mimi,I get this too,on and of.GP said it is related to my anxiety,also get it in my arms and legs,she didn't suggest any meds though.Xxx

Reply

You may also like...